# SDR CALA2021033000401

- Difficulty date: March 30, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 67,100 hours, 28,613 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Indicator
- Part number: 648822061
- Part serial: 1436
- Condition: Failed
- Location: Lh Brake Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BRAKE SHOWS 2000PSI ON GAUGE INFLIGHT R&R''D TRIPPLE INDICATOR AMM 32-44-21 PERFORMED BOTH OP''S CK''S ALL TESTS PASSED. PART ENTRY UPDATE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1937450  SN OFF 3816 IPC REFERENCE # 32-44-08-01 ITEM 50
